# SDR SWAA2020031642476

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 13,134 hours, 5,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP        WHILE TROUBLESHOOTING R1 DOOR EMERGENCY LIGHT FOUND CONNECTOR D40042P NOT CONNECTED. CONNECTED D40042P CONNECTOR AND PERFORMED OPERATIONAL TEST IAW B737 AMM'S 33-51-01-960-802 AND 33-51-00-710-801 TEST GOOD
